Achtung:

Sie haben Javascript deaktiviert!
Sie haben versucht eine Funktion zu nutzen, die nur mit Javascript möglich ist. Um sämtliche Funktionalitäten unserer Internetseite zu nutzen, aktivieren Sie bitte Javascript in Ihrem Browser.

Resonance chains: On Schottky surfaces the resonances of the Laplacian often form interesting chains (See Borthwick-Weich J. Spec. Theor 6(2) (2016) or Weich Comm.Math.Phys. 337(2) (2015)) Bildinformationen anzeigen

Resonance chains: On Schottky surfaces the resonances of the Laplacian often form interesting chains (See Borthwick-Weich J. Spec. Theor 6(2) (2016) or Weich Comm.Math.Phys. 337(2) (2015))

Publications

2020

Ruelle-Taylor resonances of Anosov actions

Y. Guedes-Bonthonneau, C. Guillarmou, J. Hilgert, T. Weich -- arXiv-preprint

High frequency limits for invariant Ruelle densities

C. Guillarmou and J. Hilgert and T. Weich -- to appear in Annales Henri Lebesgue -- arXiv-version

Pollicott-Ruelle resonant states and Betti numbers

B. Küster and T. Weich -- Communications in Mathematical Physics, 378(2), 917-941 -- arxiv-version

2019

Spectral Asymptotics for Kinetic Brownian Motion on Hyperbolic Surfaces

M. Kolb and T. Weich and L. Wolf -- arxiv-version

Quantum-classical correspondence on associated vector bundles over locally symmetric spaces

B. Küster and T. Weich -- IMRN April 2019 rnz068  -- arxiv-version

Improved fractal Weyl upper bounds for hyperbolic manifolds

S. Dyatlov, D. Borthwick (Appendix) and T. Weich (Appendix) -- Journal of the EMS (doi: 10.4171/JEMS/867) -- arxiv-version

2018

Classical and quantum resonances on hyperbolic surfaces

C. Guillarmou and J. Hilgert and T. Weich -- Mathematische Annalen 370 (3-4), 1231-1275-- arxiv-version 

 

2017

Ruelle Resonance for manifolds with hyperbolic cusps

Y. Guedes-Bonthonneau and T. Weich -- arxiv-version

Asymptotic spectral gap for open partially expanding maps

F. Faure and T. Weich --  Comm. Math. Phys.356(3), 755-822 --  arxiv-version

Wave Front Sets of Reductive Lie Group Representations III

B. Harris and T. Weich -- Advances in Mathematics, Volume 313 (2017) p176-236 -- arxiv-version

On the support of Pollicott-Ruelle resonant states for Anosov flows

T. Weich Annales Henri Poincaré, 18(1), 37-52 -- arxiv-version

Asymptotic spectral gap and Weyl law for Ruelle resonances of open partially expanding maps

J.F. Arnoldi, F. Faure, T. Weich -- Ergodic Theory and Dynamical Systems Vol 37(2017), pp1-58 -- arxiv-version

2016

Symmetry reduction of holomorphic iterated function schemes and factorization of Selberg zeta functions

D. Borthwick and T. Weich -- Journal of Spectral Theory 6(2) p. 267-329 -- arxiv-version

2015

Resonance chains and geometric limits on Schottky surfaces

T. Weich -- Communications in Mathematical Physics: Volume 337, Issue 2 (2015), Page 727-765 -- arxiv-version

2014

Resonance chains in open systems, generalized zeta functions and clustering of the length spectrum

S. Barkhofen, F. Faure, T. Weich Nonlinearity 27 (2014) 1829-1858 arxiv-version

Formation and interaction of resonance chains in the open 3-disk system

T. Weich, S. Barkhofen, U.Kuhl, C. Poli, H. Schomerus -- New Journal of Physics 16 (2014) 033029 -- arxiv-version

Equivariant spectral asymptotics for h-pseudodifferential operators

T. Weich -- J. Math. Phys. 55, 101501 (2014). arxiv-version

2013

Experimental observation of spectral gap in microwave n-disk systems

S. Barkhofen, T. Weich, A. Potzuweit, H.-J. Stoeckmann, U. Kuhl, M. Zworski -- Physical Review Letters (Vol.110, 164102 (2013)) -- arxiv-version

2012

Weyl asymptotics: From closed to open systems

A. Potzuweit, T. Weich, S. Barkhofen, U. Kuhl, H.-J. Stöckmann and M. Zworski -- Physical Review E (Vol.86, No.6) -- arxiv-version

Die Universität der Informationsgesellschaft